# SDR YENA20100616084

- Difficulty date: June 16, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 2671
- Aircraft time: 10,799 hours, 3,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 191 JFK-LAS EMERGENCY LIGHTS/SIGNS ARE INOP FORWARD OF ROW 3.  LOCATED AND RESET C/P ON EMERGENCY LIGHT PWR PACK 10WL PERFORMED TSM TEST 33-51-00-810-810 LIGHTS FUNCTION NORMAL AFTER TEST.  RE-SECURED CEILING PANEL.  ADVISED MCC.
